# SDR UALA2013012400427

- Difficulty date: January 21, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 87,414 hours, 13,978 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING EXIT LIGHT AFT SIDE INOPERATIVE. FOUND CONNECTOR BEHIND SIDEWALL PANEL DISCONNECTED, CONNECTED CONNECTOR BEHIND DADO PANEL, OP CHECKED GOOD.
